dani hobbs Posted March 22, 2004 Share Posted March 22, 2004 My sis was dx'd at Xmas with sclc extensive stage mets to liver. Her chemo regimen has been carboplatin/etoposide plus IV dexasmethasone, to prevent allergic reaction(?) Now her glucose levels are over 500, climbing to 600! The oncologist wanted her to get to a endocrinologist immediately, but of course he wasn't available, so since it was the weekend, her internist put her on Glucotrol XL & Avandamet--from my research, the former lowers blood sugar in a hurry, the latter is more long-term. Is this from the chemo, or the steroids or both? How harmful is it to have these readings? Will it go down? I read from Betty's postings that she also had this happen? Does anyone have any experience with this? Thanks. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.